# SDR SIMA20141202010

- Difficulty date: December 2, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,330 hours, 24,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 1452548603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS EVIDENCE OF CORROSION.  REPLACED CARGO DOOR SILL WITH NEW SILL IAW SRM 51-40-02 & SRM 51-20-03.
